Alert archive / West Virginia / Flash Flood Warnings in 2008

Flash Flood Warning 27, NWS Blacksburg, VA

June 22, 2008Greenbrier County, Summers County, West Virginia

NWS Blacksburg, VA issued this flash flood warning at Jun 22, 2008, 5:11 PM EDT for Greenbrier County, Summers County, West Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2008, 5:11 PM EDT (21:11 UTC)
Expired
Jun 22, 2008, 9:11 PM EDT
In force
4 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Greenbrier County, WV, Summers County, WV

The radar

The Charleston,WV radar (KRLX), 104 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2008-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2008-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KRNK 222112
FFWRNK
WVC025-089-230315-
/O.NEW.KRNK.FF.W.0027.080622T2111Z-080623T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
511 PM EDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENBRIER COUNTY IN SOUTHEAST WEST VIRGINIA
  NORTHEASTERN SUMMERS COUNTY IN SOUTHEAST WEST VIRGINIA

* UNTIL 1115 PM EDT.

* AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILLIAMSBURG...TROUT...RUPERT...RORER...RENICK...MEADOW BLUFF...   
  MAXWELTON...LEONARD...FRANKFORD. CREEKS MOST IMPACTED INCLUDED     
  LAUREL BRANCH AND MILL CREEK.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAIN
COULD ALSO CAUSE ROCK AND MUDSLIDES.

PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.

LAT...LON 3815 8036 3812 8036 3808 8031 3791 8019
      3769 8088 3775 8092 3777 8090 3782 8094
      3784 8092 3787 8076 3794 8081 3825 8043
TIME...MOT...LOC 2111Z 180DEG 0KT 3785 8075

$$

PH
2 follow-up statements
000 
WGUS71 KRNK 222238
FFSRNK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
632 PM EDT SUN JUN 22 2008

WVC025-089-230315-
/O.CON.KRNK.FF.W.0027.000000T0000Z-080623T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENBRIER WV-SUMMERS WV-
632 PM EDT SUN JUN 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NORTHEASTERN SUMMERS AND GREENBRIER COUNTIES...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
STORMS WITH HEAVY RAINS...HAVE MOVED OUT OF THE WARNING AREA...BUT 
RUNOFF OF EARLIER RAINFALL WILL STILL CAUSE FLOODING PROBLEMS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLIAMSBURG...TROUT...RUPERT...RORER...RENICK...MEADOW BLUFF...
MAXWELTON...LEWISBURG AIRPORT...LEONARD...FRANKFORD...FALLING 
SPRING...DUO...ANJEAN AND ALVON. STREAMS WHICH ARE MOST LIKELY TO BE 
IMPACTED INCLUDE MILL CREEK NEAR ASBURY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BLACKSBURG.

PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.

LAT...LON 3815 8036 3812 8036 3808 8031 3791 8019
      3769 8088 3775 8092 3777 8090 3782 8094
      3784 8092 3787 8076 3794 8081 3825 8043
TIME...MOT...LOC 2232Z 180DEG 0KT 3785 8075

$$
000 
WGUS71 KRNK 230111
FFSRNK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
908 PM EDT SUN JUN 22 2008

WVC025-089-230118-
/O.CAN.KRNK.FF.W.0027.000000T0000Z-080623T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENBRIER WV-SUMMERS WV-
908 PM EDT SUN JUN 22 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
SUMMERS AND GREENBRIER COUNTIES...

THERE HAVE BEEN NO REPORTS OF FLOOD PROBLEMS IN THE WARNED AREA. 
HEAVY RAIN ENDED OVER A COUPLE OF HOURS AGO...AND NO MORE HEAVY RAIN 
IS EXPECTED IN THE NEAR TERM. ANY HIGH WATER THAT OCCURRED SHOULD BE 
RECEDING....THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.

LAT...LON 3815 8036 3812 8036 3808 8031 3791 8019
      3769 8088 3775 8092 3777 8090 3782 8094
      3784 8092 3787 8076 3794 8081 3825 8043
TIME...MOT...LOC 0108Z 180DEG 0KT 3785 8075

$$

JJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:35 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 22, 3:35 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
335 PM EDT SUN JUN 22 2008

.SYNOPSIS...
A COLD FRONT JUST ENTERING THE OHIO VALLEY...WILL STOP JUST SHORT OF THE
MIDDLE ATLANTIC COAST MONDAY AFTERNOON. A SMALL AREA OF HIGH
PRESSURE WILL FINALLY SHOVE THE REMNANTS OF THIS BOUNDARY OFF THE
COAST TUESDAY...AND HOLD A WARM FRONT WEST OF THE APPALACHIANS
MOUNTAINS LATE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
AN APPROACHING WEAK FRONTAL BOUNDARY AND ADDITIONAL S/WV ENERGY
LATER THIS AFTERNOON WILL HELP KEEP LAPSE RATES RELATIVELY
STEEP...AS WELL AS HELP INCREASE SHEAR A BIT AND BRING IN SOME
DRIER AIR ALOFT LATE IN THE DAY. SOME ADDITIONAL COOLING ALOFT IN
THE WEST WILL LEAD TO SFC CAPES OF 2000 J/KG OR HIGHER. AS A
RESULT...APPEARS THE CHANCES ARE BETTER FOR SOME MORE ORGANIZED
CONVECTION AND PROBABLY A FEW MORE SEVERE STORMS COMPARED TO
SATURDAY...WITH WIND PERHAPS HIGHEST THREAT. SUSPECT EARLIEST
CONVECTION ONCE AGAIN OVER HIGHEST TERRAIN BUT SPREADING EAST AND
ALSO MORE ORGANIZED MOVING IN FROM WEST LATE IN THE DAY OR
EVENING. JUST WENT WITH MODERATE TO HIGH CHC POPS EVERYWHERE...WITH
HIGHEST IN THE WEST LATE.

WHILE THERE MAY BE MORE AREAS THAT BY EARLY EVENING HAVE
EXPERIENCE CONVECTION COMPARED TO SATURDAY...THE TIMING OF THE SFC
BOUNDARY AND STRONGER UPPER LEVEL WAVE IS LIKELY TO ONCE AGAIN
KEEP SOME CONVECTION GOING WELL INTO THE OVERNIGHT HOURS. SO HAVE
KEPT A SMALL CHC POP UP FOR THE WEST ALL NIGHT...SLIGHT CHC IN THE
EAST.

AM STICKING VERY CLOSE TO MAV GUIDANCE FOR HIGHS TODAY AND LOWS
OVERNIGHT WITH SMALL UPWARD ADJUSTMENTS PER RECENT COOL BIASES FOR
HIGHS. HIGHS VERY SIMILAR TO SATURDAY WITH MID TO UPPER 80S EAST
AND 70S TO NEAR 80 WEST.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
STILL AWAITING A WEAK BOUNDARY TO CROSS THE CWA ON MONDAY...WITH
ENOUGH MOISTURE REMAINING...ALONG WITH COOLER AIR ALOFT...STORMS
CAN STILL FIRE...PERHAPS LASTING WELL INTO MONDAY NIGHT NEAR
DANVILLE. SOME OF THESE STORMS COULD BE STRONG. LOW PRESSURE
STRENGTHENING OFF THE COAST...AND RESULTING DOWNSLOPING WIND ON
TUESDAY MAY KEEP IT WARMER THAN GUIDANCE WITH QUICK DEWPOINTS
FALLS/MIXING IN THE AFTERNOON ALONG THE BLUE RIDGE AND EAST. NICE
AREA OF HIGH PRESSURE RIGHT OVER KLWB/KBLF MAYBE WORTHY OF A FEW
DEGREES BELOW GUIDANCE FOR MINS THAT NIGHT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
UPPER PATTERN LOOKS STRIKINGLY SIMILAR TO WHAT IS OCCURRING RIGHT
NOW. HEAT CONTINUES OUT WEST WITH UPPER HIGH CENTERED JUST SOUTH
OF THE FOUR CORNERS. BY NEXT WEEKEND...ANOTHER SHORTWAVE
STRENGTHENS INTO A CLOSED H5 LOW ALONG THE UPPER GREAT LAKES...IN
RESPONSE TO AN AMPLIFYING UPPER RIDGE OUT WEST AS ANOTHER GYRE
CRANKS JUST SOUTH OF ALASKA. THUS...BEST CHC OF SHOWERS AND
THUNDERSTORMS AGAIN LOOKS TO ARRIVE DURING THE WEEKEND.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SCTD STRONG AND SEVERE THUNDERSTORMS WERE DEVELOPING OVER THE
REGION THIS AFTERNOON. SEVERE THUNDERSTORM WATCH 594 IS IN EFFECT
UNTIL 8PM. WILL CONTINUE TO KEEP VCTS UNTIL CONFIDENCE IS HIGHER
THAT STORMS WILL HIT A PARTICULAR AIRSPACE. STORMS HAVE BEEN
PRODUCING PENNY TO QUARTER SIZE HAIL AND STRONG GUSTY WINDS.

MORE MVFR FOG TO DEVELOP MOST LOCATIONS AND LIKELY IFR AT LWB AND
DAN...ESPECIALLY IF THEY PICK OF RAINFALL TODAY.

STILL A CONTINUED CHANCE OF SCATTERED CONVECTION MONDAY AFTERNOON.
NOTICEABLE CLEARING WILL OCCUR TUE AND WED AS HIGH PRESSURE BUILDS
IN ACROSS OUR SOUTH.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...KM
NEAR TERM...JS/SK
SHORT TERM...KM/SK
LONG TERM...KM
AVIATION...JS/SK
Hazardous weather outlook, Jun 22, 3:44 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
344 PM EDT SUN JUN 22 2008

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-231945-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
344 PM EDT SUN JUN 22 2008

...SEVERE THUNDERSTORM WATCH 594 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN IN THE
AFTERNOON...WITH A WEAK COLD FRONT NEARBY. SOME OF THESE STORMS
COULD BE STRONG WITH WIND GUSTS AND HAIL THE PRIMARY
THREATS...ESPECIALLY ALONG SOUTHSIDE VIRGINIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 22, 4:35 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
435 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             NW ALTAVISTA            37.12N 79.28W
06/22/2008  E1.75 INCH       CAMPBELL           VA   PUBLIC

&&

DOC
Local storm report, Jun 22, 4:39 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
439 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             ALTAVISTA               37.12N 79.28W
06/22/2008  E1.00 INCH       CAMPBELL           VA   PUBLIC

&&

DOC
Special weather statement, Jun 22, 4:45 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
445 PM EDT SUN JUN 22 2008

VAZ012-013-016-222145-
WYTHE VA-PULASKI VA-CARROLL VA-
445 PM EDT SUN JUN 22 2008

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WYTHEVILLE...OR ABOUT 3
MILES SOUTHWEST OF COLEMAN STORE...MOVING EAST AT 17 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR...COLEMAN STORE...IVANHOE AT 450 PM EDT...
GRAHAMS FORGE AT 515 PM EDT...PATTERSON AT 525 PM EDT...SYLVATUS AT
530 PM EDT...ALLISONIA AT 540 PM EDT...

WIND GUSTS TO 45 MPH MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES AND POSSIBLE WARNINGS.

JH
Local storm report, Jun 22, 4:46 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             GLADYS                  37.17N 79.08W
06/22/2008  M1.00 INCH       CAMPBELL           VA   PUBLIC

&&

DOC
Special weather statement, Jun 22, 4:47 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
447 PM EDT SUN JUN 22 2008

WVZ045-222145-
GREENBRIER WV-
447 PM EDT SUN JUN 22 2008

...STRONG THUNDERSTORMS MOVING THROUGH NORTHERN GREENBRIER COUNTY...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF RICHWOOD...MOVING EAST AT 28 MPH.

EXPECT SMALL HAIL AND FREQUENT LIGHTNING IN THE PATH OF THIS STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

PH
Local storm report, Jun 22, 5:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
503 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     4 N BROOKNEAL           37.11N 78.97W
06/22/2008                   CAMPBELL           VA   PUBLIC

            1 LARGE TREE BLOWN DOWN RT 648 AND 3 CREEKS ROAD

&&

DOC

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:26 PM EDTSevere Thunderstorm WarningRNKMercer64 min
Jun 22, 3:14 PM EDTSevere Thunderstorm WarningRNKMonroe35 min
Jun 22, 3:33 PM EDTSevere Thunderstorm WarningRNKGreenbrier57 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningRNKGreenbrier28 min
Jun 22, 7:06 PM EDTSevere Thunderstorm WarningRNKMercer54 min
Jun 22, 7:36 PM EDTSevere Thunderstorm WarningRNKMonroe54 min

Nearby

Flash Flood Warnings in West Virginia, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.